# SDR QXEA9600173

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25237327
- Condition: Failed
- Location: Cockpit
- Component: Grimes, 10005511
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT IS INOP.  LAMP WAS REPLACED AND BROKEN WIRE TO TEST SWITCH ON LANTERN REPAIRED, LIGHT OPS CHECKED GOOD.
